MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX; PIN, FIXATION, SMOOTH

DEPUY MITEK LLC US RIGIDFIX; PIN, FIXATION, SMOOTH
Catalog Number 210133
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during in-house engineering evaluation, it was determined that the rigidfix fem 3.3mm s/t xpin device was jammed/seized.It was initially reported that during an arthroscopic anterior cruciate ligament reconstruction surgery the drill did not correspond to the sleeve on the right side.There were no delays to the surgery.It was reported that a spare device was used to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary the actual device was returned for evaluation.Visual inspection of the returned device found that the sleeve and trocar were returned together as part of the same kit.Upon visual inspection, the sleeve and the trocar were found jammed, it could be observed scratch marks around the sleeve, also on the trocar.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the rigidfix fem 3.3mm s/t xpin would have contributed to the complained device issue.Based on the investigation findings, the potential cause for the jammed condition is traced to a bad axis alignment of the drill at the moment of insertion, the bending force applied and the higher spinning speed of the drill can contribute to the jamming condition of the sleeve and the trocar.As per instructions for use (ifu): directions for a successfully hole drilling and trocar and sleeve interaction are provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.

Brand Name
RIGIDFIX
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25752302
Report Number1221934-2026-02937
Device Sequence Number10400968
Product Code HTY
UDI-Device Identifier10886705000890
UDI-Public(01)10886705000890(10)1027H4(17)270630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210133
Device Lot Number1027H4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown